# SDR NWAA094183257

- Difficulty date: November 20, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 34,039 hours, 15,327 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Gouged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND GOUGE IN LT NR 3 WING SLAT TRAILING EDGE.  REPAIRED PER EA 32-217250.
